| Catalog Number |
9734716 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.Part not returned for evaluation.
Event or Problem Description
Medtronic received information that, while outside of procedure, the screw of the spine clamp would not properly engage and does not tighten.There was no patient present at the time of the issue.